About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 578701, 22 pages
http://dx.doi.org/10.1155/2012/578701
Research Article

Global Analysis for Rough Solutions to the Davey-Stewartson System

1College of Mathematics, Southwest Jiaotong University, Chengdu 610031, China
2College of Mathematics and Software Science, Sichuan Normal University, Chengdu 610066, China

Received 7 June 2012; Accepted 15 September 2012

Academic Editor: Abdelghani Bellouquid

Copyright © 2012 Han Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Davey and K. Stewartson, “On three-dimensional packets of surface waves,” Proceedings of the Royal Society A, vol. 338, no. 1613, pp. 101–110, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. M. Ghidaglia and J. C. Saut, “On the initial value problem for the Davey-Stewartson systems,” Nonlinearity, vol. 3, no. 2, pp. 475–506, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. N. Hayashi and H. Hirata, “Local existence in time of small solutions to the elliptic-hyperbolic Davey-Stewartson system in the usual Sobolev space,” Proceedings of the Edinburgh Mathematical Society II, vol. 40, no. 3, pp. 563–581, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Tsutsumi, “Decay of weak solutions to the Davey-Stewartson systems,” Journal of Mathematical Analysis and Applications, vol. 182, no. 3, pp. 680–704, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. Hayashi and J. C. Saut, “Global existence of small solutions to the Davey-Stewartson and the Ishimori systems,” Differential and Integral Equations, vol. 8, no. 7, pp. 1657–1675, 1995. View at Zentralblatt MATH
  6. F. Linares and G. Ponce, “On the Davey-Stewartson systems,” Annales de l'Institut Henri Poincaré C, vol. 10, no. 5, pp. 523–548, 1993. View at Zentralblatt MATH
  7. B. L. Guo and B. X. Wang, “The Cauchy problem for Davey-Stewartson systems,” Communications on Pure and Applied Mathematics, vol. 52, no. 12, pp. 1477–1490, 1999. View at Zentralblatt MATH
  8. J. Shu and J. Zhang, “Sharp conditions of global existence for the generalized Davey-Stewartson system,” IMA Journal of Applied Mathematics, vol. 72, no. 1, pp. 36–42, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. Gan and J. Zhang, “Sharp threshold of global existence and instability of standing wave for a Davey-Stewartson system,” Communications in Mathematical Physics, vol. 283, no. 1, pp. 93–125, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Zhang and S. H. Zhu, “Sharp blow-up criteria for the Davey-Stewartson system in 3,” Dynamics of Partial Differential Equations, vol. 8, no. 3, pp. 239–260, 2011.
  11. C. Sulem and P. L. Sulem, The Nonlinear Schrödinger Equation. Self-Focusing and Wave Collapse, vol. 139 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1999.
  12. G. Richards, “Mass concentration for the Davey-Stewartson system,” Differential and Integral Equations, vol. 24, no. 3-4, pp. 261–280, 2011. View at Zentralblatt MATH
  13. X. G. Li, J. Zhang, S. Y. Lai, and Y. H. Wu, “The sharp threshold and limiting profile of blow-up solutions for a Davey-Stewartson system,” Journal of Differential Equations, vol. 250, no. 4, pp. 2197–2226, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. C. Babaoglu and S. Erbay, “Two-dimensional wave packets in an elastic solid with couple stresses,” International Journal of Non-Linear Mechanics, vol. 39, no. 6, pp. 941–949, 2004. View at Publisher · View at Google Scholar
  15. C. Babaoglu, A. Eden, and S. Erbay, “Global existence and nonexistence results for a generalized Davey-Stewartson system,” Journal of Physics A, vol. 37, no. 48, pp. 11531–11546, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. Eden and S. Erbay, “Standing waves for a generalized Davey-Stewartson system,” Journal of Physics A, vol. 39, no. 43, pp. 13435–13444, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. Eden, T. B. Gürel, and E. Kuz, “Focusing and defocusing cases of the purely elliptic generalized Davey-Stewartson system,” IMA Journal of Applied Mathematics, vol. 74, no. 5, pp. 710–725, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Bourgain, “Refinements of Strichartz' inequality and applications to 2D-NLS with critical nonlinearity,” International Mathematics Research Notices, vol. 1998, no. 5, pp. 253–283, 1998. View at Publisher · View at Google Scholar
  19. C. E. Kenig, G. Ponce, and L. Vega, “Global well-posedness for semi-linear wave equations,” Communications in Partial Differential Equations, vol. 25, no. 9-10, pp. 1741–1752, 2000. View at Publisher · View at Google Scholar
  20. G. Fonseca, F. Linares, and G. Ponce, “Global well-posedness for the modified Korteweg-de Vries equation,” Communications in Partial Differential Equations, vol. 24, no. 3-4, pp. 683–705, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Ginibre, “Le problem de Cauchy pour des EDP semi-lineaires preiodiques en variabkes d'espace (d'apres bourgain),” Astérisque, no. 237, pp. 163–187, 1996. View at Zentralblatt MATH
  22. L. Molinet and F. Ribaud, “The global Cauchy problem in Bourgain's-type spaces for a dispersive dissipative semilinear equation,” SIAM Journal on Mathematical Analysis, vol. 33, no. 6, pp. 1269–1296, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. H. Pecher, “Global well-posedness below energy space for the 1-dimensional Zakharov system,” International Mathematics Research Notices, vol. 2001, no. 19, pp. 1027–1056, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. C. X. Miao and B. Zhang, “HS-global well-posedness for semilinear wave equations,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 645–666, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Colliander, M. Keel, G. Staffilani, H. Takaoka, and T. Tao, “Almost conservation laws and global rough solutions to a nonlinear Schrödinger equation,” Mathematical Research Letters, vol. 9, no. 5-6, pp. 659–682, 2002. View at Zentralblatt MATH
  26. J. Colliander, M. Grillakis, and N. Tzirakis, “Improved interaction Morawetz inequalities for the cubic nonlinear schrödinger equation on 2,” International Mathematics Research Notices, vol. 2007, no. 23, pp. 90–119, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. C. X. Shen and B. L. Guo, “Almost conservation law and global rough solutions to a nonlinear Davey-Stewartson equation,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 365–379, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. B. Dodson, “Global well-posedness and scattering for the defocusing, L2-critical, nonlinear Schrödinger equation when d3,” Journal of the American Mathematical Society, vol. 25, no. 2, pp. 429–463, 2012. View at Publisher · View at Google Scholar
  29. B. Dodson, “Global well-posedness and scattering for the defocusing, L2-critical, nonlienar Schrödinger equation when d=2,” http://arxiv.org/abs/1006.1375.
  30. B. Dodson, “Global well-posedness and scattering for the defocusing, L2-critical, nonlinear Schrödinger equation when d=1,” http://arxiv.org/abs/1010.0040.
  31. J. Colliander, M. Keel, G. Staffilani, H. Takaoka, and T. Tao, “Global existence and scattering for rough solutions of a nonlinear Schrödinger equation on 3,” Communications on Pure and Applied Mathematics, vol. 57, no. 8, pp. 987–1014, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. J. Colliander, S. Raynor, C. Sulem, and J. D. Wright, “Ground state mass concentration in the L2 critical nonlinear Schrödinger equation below H1,” Mathematical Research Letters, vol. 12, no. 3, pp. 357–375, 2005.
  33. J. E. Lin and W. A. Strauss, “Decay and scattering of solutions of a nonlinear Schrödinger equation,” Journal of Functional Analysis, vol. 30, no. 2, pp. 245–263, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. Y. F. Fang and M. G. Grillakis, “On the global existence of rough solutions of the cubic defocusing Schrödinger equation in R2+1,” Journal of Hyperbolic Differential Equations, vol. 4, no. 2, pp. 233–257, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH